| Model Number |
4085 Surgical Table |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris technician arrived onsite to inspect the 4085 surgical table and found a leak in the hydraulic hose.Hydraulic oil was leaking into the table power supply causing the table to lose power.The technician made the necessary repairs to the table, tested the table, confirmed it to be operating according to specification, and returned it to service.No additional issue has been reported.
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table lost power, inhibiting the table's floor locks from being disengaged.The patient was transferred to a different surgical table resulting in a procedure delay.The procedure was completed successfully.No report of injury.